# SDR QXEA200602066

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 20,248 hours, 29,443 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Odiferous
- Location: Trash Area
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2054 ON DESCENT, AIRCRAFT SMELLS LIKE A DIRTY LAV.  LAV FLUID HAS BEEN EXCHANGED TWICE, WARDROBE CLOSET HAS BEEN CLEANED. AIRCRAFT STILL SMELLS LIKE DIRTY LAV.  REQUESTING BELLY DRAIN BR OPEN WS FOR ANY OVER FLOW FLUID TO ESCAPE. MAINTENANCE FOUND GALLEY GARBAGE CAN COMPARTMENT HAD WET, SLIMY, SMELLY GARBAGE SUBSTANCE. CLEANED COMPARTMENT AND GARBAGE CAN.  INSPECTED BELLY DRAINS, THEY APPEAR OPEN AND SMALL AMOUNTS OF CLEAR FLUID DRAINING NORMALLY. CHECKED CONDENSER MIXER DRAIN FOR MOISTURE AND OBSTRUCTIONS, NONE FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
